Jump to content

Search the Community

Showing results for tags 'hydroxyzine'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 10 results

  1. Hello. I've heard many good things about this site. I'm finding Remeron to be a tricky little devil. I tapered from 7.5 down to 5.0 mg too quick...like 3 weeks! I thought I could sail off it like I did Valium and Trazadone, but not so. I'm taking a break for a week or two so I can stabilize. I generally stabilize rather quickly, but this one took more time. I have friends who are suffering from protracted w/d after decent tapers from Remeron, so I'd like to avoid the same. Has anyone crossed from Remeron to Prozac since the latter has a longer half-life and might be easier to tape
  2. Hi, my name is Brianna. I’m 24 years old and a mom of 3. I have always suffered with anxiety. For many years I treated my anxiety with marijuana and that seemed to work although I would still have anxiety in certain situations. Mid/late last year I got fed up with the outside judgment of being a mother that smokes & being told I should be on medication so that’s what I did. A “holistic doctor” prescribed me Effexor 37.5 for a week then up to 75 and I think I got to 100 and something mg. Then I started to feel terrible! So I decided to stop taking them, (big mistake, I know but
  3. i need some advice and/or help in navigating where i'm at with all of this. i have tapered with the help of, previously an inconsiderate doctor, and currently an excellent one. there were times where i was shifted about from tapering lexapro to various different antidepressants, i cannot remember all of them as there were many, but trintellix and was one of them. after a severe (and still recovering) bout of health anxiety, i stumbled upon the ashton manual (around november 2018) and folks talking about their experience with coming off of benzos. since i was taking ativan at the time, it
  4. Greetings all, Around July of last year i suffered a direct blow to the temple (by far the worst pain I've ever felt in my life) which lead to me having a concussion, shortly after that I smoked what I thought was weed with my roommates but it turned out to be a drug called Spice. These two events led to me having hallucinations one day and I checked myself into a hospital. Long story short they didnt diagnose me with anything they just doped me up with 8 different medications some of the ones i can remember are Abilify, Depakote, Risperdone, Zyprexa, Ativan, Vistril, and Lithium ( i can'
  5. Hi! My story, feel free to skip it, it's long - as a child I had allergy problems, was a frequent user of various antihistamine drugs, as well as corticosteroids. At 12 I had a psychotic outbreak, coupled with severe depression, outbursts of crying, apathy, I was briefly hospitalised after a suicide attempt, diagnosed with schizophrenia and put on risperidone. During the next 3 years I was put on other antipsychotics, as the risperidone wasn't making any difference, at 14 years old I was put on olanzapine, also around that time the psychosis passed and things began looking
  6. MilaB

    MilaB

    Thanks for adding me. I need encouragement. I have been on ADs for 15 years - Zoloft, Lexapro, Celexa, Effexor and now Cymbalta. Also Trazadone when I couldn’t sleep. I missed a dose of Cymbalta in 2016 and was shocked by how bad I felt and decided to get off the med. I was told the wrong way and ended up using advice from FB site. I was only able to taper about 3% every 2 weeks and I got down to 86 beads that way in a year. But I felt stuck, drops were getting harder. Then I met someone who suggested amino acids. I started using aminos in Oct 16 at 86 beads. I was very eager to get off
  7. Hello, I'm 45 years old and I have been taking psych meds since I was 21. I have noticed a downward spiral in my life since this time. My life has now become unmanageable, including facing homelessness and a recent suicide attempt. The doctor has told me I will never be able to stop my meds. I want off. They aren't helping anymore, and the Doctor just wants to give me more pills. How do I start? In the past tapering has caused me to have severe suicidal thoughts, depression and anger issues, along with the physical withdrawal symptoms. The sooner I can get off, the better.
  8. Hello all, I had a very traumatic childhood in which I was abused physically, verbally, and emotionally by my father. After graduating high school, I moved out of state in an attempt to save myself from being a victim any longer. About 6 months after I had moved out, I was at my breaking point. I had been going to my college's counseling center for 4 months, but only found myself feeling worse and worse. Here I am, 2.5 years later, and am on prozac, vyvanse, seroquel, and hydroxine. I want to begin tapering off of these meds, as I already know that my body
  9. I had been on cymbalta 60mg for a few months. My doctor took me down to 30mg for two weeks and stopped me. I have been in and out of the hospitals for 4 weeks now. I can not function . Am I past the point of reinstating
  10. Hello everybody, I have been reading this forum for a while now and it has given me comfort in a very hard period of my life. Sorry for my bad English, but English isnt my first language and I´m feeling a bit groggy in the head right now I started taking Sertraline (Zoloft) last spring due to burnout at work which started a nasty rollercoaster of anxiety and phobia. Over a couple of weeks (maybe a month) I got up to 150 mgs (which in hindsight was a mistake by my doctor. I got the jitters from the Sertraline and my doctor said that it meant that it didnt work as it should). After
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy